Has anybody felt angry when they started duloxetine?

hi

Ive been on duloxetine for 8 days and for the last few days ive felt really angry and irritable. Its the same kind of feeling as pmt, but stronger. Ive got stress related gastritis and can feel my stomach churning and carrying on. If i know its the duloxetine i can deal with it but if it isnt im not sure what to do. Ie also started taking solpadol recently but i cant see it being this? Any help and advice is greatfully received! Feel like im going mad lol

Love and hugs

Chilli xxx

3 Replies

oldestnewest
  • Hello Chilli

    It normally takes about two weeks for Duloxetine to take full effect, so it's still comparatively early days for you taking it. It is actually supposed to help your mood and stress levels and in the medical notes I have read about this medication, it says if you notice any change in your mood levels or added anxiety that you should tell your Doctor as this is a noted side effect.

    You shouldn't be experiencing strong pains in your stomach because of the medication, although a stomach ache is listed in the side effects. You say you have stress related Gastritis, are you being treated for this, do you take anything for this?

    Solpadol contains Paracetamol and Codeine for pain relief, it is also referred to as Co-Codamol. Codeine is an opioid. Side effects from taking these tablets are listed as constipation, mood changes, confusion, anxiety to name but a few. Is the Solpadol a prescribed medication for you or did you buy it over the counter. I am asking this because it may not be suitable for you to take.

    I personally think you need to see your Doctor to explain your symptoms, you shouldn't be feeling the level of pain that you are with these meds. It's also not good for you to feel angry taking any medication. This all needs to be checked out and possibly your current meds being reviewed.

    Please see your Doctor as soon as you can and please let us know how you get on, take care. :)

  • i would say the same go to gp if they are supportive and maybe ask to see the pain management team. I did indeed have temper tantrums on this med and didn't hlep the pain. I was refered to the pain management team and they gave me a list of drugs to try and they sent a letter to my GP saying I was incharge of my own meds and that he should listen to me and let me decide what to try and when to change the meds. It has worked perfectly but I have a great GP practice who understand the difficulties of Fibro. All meds work until they stop working as the body gets used to them. Hope this helps.

  • Hi, I take it for depression and have had no problems on it until the dr reduced my dose, I then suffered really bad headaches so Dr put me bk to original dose. I do get very moody and irritable though with fibro, especially if I have pushed myself to do too much or am tired (well more tired that usual). You should go back and ask Dr to put your mind at rest xx

You may also like...